# SDR RAIA00403022

- Difficulty date: March 23, 2004
- Submitted: March 27, 2004
- Operation: Air carrier
- Aircraft: N814HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 12,284 hours, 13,095 cycles
- System (JASC): 1420 · Electrical Connectors
- Part: Control Unit
- Condition: Malfunctioned
- Location: Trim System
- Part time: 8,057 hours, 7,322 cycles
- Component: Trim System
- Component part number: 3621001007
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

5677 -STL - PITCH TRIM 1 INOP MESSAGE. MAINTENANCE REMOVED AND REPLACED HORIZONTAL STAB UNIT.
